# SDR FDEA201401050022

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 96,217 hours, 37,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741L
- Part serial: PL0025
- Condition: Faulty
- Location: L1 Door
- Part time: 49,090 hours, 17,539 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOW BOTTLE PRESS INDICATOR LIGHT ILLUMINATED.  REMOVED L1 DOOR SLIDE LOWER COVER & TROUBLESHOOT IAW ASM 25-61-0.  FOUND CONTINUITY AT LIGHT ASSEMBLY JACK CONNECTOR.  REPLACED L1 DOOR SLIDE IAW AMM 25-61-02-4.
